MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SHELL, BIPOLAR, MODULAR, ENCORE, SIZE46

ENCORE MEDICAL L.P. DJO SURGICAL; SHELL, BIPOLAR, MODULAR, ENCORE, SIZE46
Catalog Number 412-02-046
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported patient had dislocated post-operatively.Complaint has been evaluated and is similar to report number 1644408-2021-01061; 412-02-048, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery due to patient had dislocated post-operatively.

Brand Name
DJO SURGICAL
Common Device Name
SHELL, BIPOLAR, MODULAR, ENCORE, SIZE46
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24891967
Report Number1644408-2026-00727
Device Sequence Number8921100
Product Code KWY
UDI-Device Identifier00888912077378
UDI-Public00888912077378
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number412-02-046
Device Lot Number991B1278A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-281 LOT: 857B1399
Outcome Attributed to Adverse Event Other;
Patient SexFemale